Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hello, I'm just curious about everyone else's experiences with the microgynon 30, the last post I saw was from 2006 so I needed a more up to date response.
    I've only been taking the microgynon for a month now.
    Before that I used the dyanette.
    Anyway, since taking the microgynon I have had such bad mood swings. I've been so unhappy and more easily annoyed than normal. It's so annoying, I take everything out on others. Also, this is my first period whilst being on it and I have never been in so much pain. My whole body aches and hurts. Also, I keep getting headaches. I think I've lost weight and my boobs have gotten bigger and although this is a positive, the negatives are too strong for the positives to out way.
    What's everyone else's experience with it.
    Thank you in advance.
    Offline

    18
    ReputationRep:
    (Original post by Anonymous)
    Hello, I'm just curious about everyone else's experiences with the microgynon 30, the last post I saw was from 2006 so I needed a more up to date response.
    I've only been taking the microgynon for a month now.
    Before that I used the dyanette.
    Anyway, since taking the microgynon I have had such bad mood swings. I've been so unhappy and more easily annoyed than normal. It's so annoying, I take everything out on others. Also, this is my first period whilst being on it and I have never been in so much pain. My whole body aches and hurts. Also, I keep getting headaches. I think I've lost weight and my boobs have gotten bigger and although this is a positive, the negatives are too strong for the positives to out way.
    What's everyone else's experience with it.
    Thank you in advance.
    Try looking for rigevidon instead. It's a pill with the same active ingredients, just a different brand name - most people will talk about that, or just about the combined pill, as it's now the most prescribed brand in the UK I believe.

    For your side effects, it's worth seeing if the withdrawal bleed is any better next month, but in general if a contraceptive is not suiting you you should go back to the doctor and try something different. Perhaps you could have a telephone appointment just to check they're happy for you to continue to try it for a month or two. Mood swings and changes in body shape are relatively normal although most people don't find them causing a big problem. Headaches and severe period pain however, are not as common (based purely on anecdotal experience) so it may just not be the method for you. In fact, most people find their periods are much better on the pill and this can be a reason for prescribing it.

    Posted from TSR Mobile
    Offline

    6
    ReputationRep:
    Hi, when I first started taking Microgynon 30, I had some minor changes to my mood which lasted about 4 months and a bit of bloating (this is due to water retention) but after that I was fine, your body just needs to get used to it. Also just a side note contraceptives often increase your appetite and a lot of people eat more and therefore gain weight, but the pill directly will not affect your weight. Anyways, I have been taking this pill for 6 years and had absolutely no issues with it, my break through bleeding is predictable (although I do take the pill every day at the same time so this may be why) but I love this pill, it is absolutely effective. I actually have to come off it and I'm gutted about it. Headaches are a common symptom when you're first put on it, however, if you're getting really bad headaches, or migraine like symptoms you must tell your GP
    Good luck hope it works just as well for you x
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 24, 2016
Poll
Who is your favourite TV detective?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.